# SDR 2018FA0000203

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: General aviation
- Aircraft: N914SA
- Make and model: Amtr KITFOX
- Aircraft serial: KA11219208
- Engine: Rotax ROTAX914
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 35027000
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACK IN THE PAINT ON THE BACK SIDE OF THE NOSE STRUT AT THE WELD AREA FOR THE PIVOT TO STRUT LOCATION.  AFTER REMOVING THE PAINT USING PAINT STRIPPER THERE WAS A CRACK ALONG THE BOTTOM OF THE WELD.  CONTACTED KITFOX AND THEY PROVIDED A REPLACEMENT STRUT.
